# SDR NACA2024043000002

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,626 hours, 18,213 cycles
- Engine: Pwa PW4062
- Engine time: 2,514 hours, 672 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 7883996
- Part serial: F6162
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS ON FINAL RT ENG EEC C1. REPLACED AIR/OIL VALVE IAW AMM 79-21-09.
